# SDR DALA2016061604675

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 68,312 hours, 50,936 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC "HOT" OAP LIGHT ON, THEN ZERO HYDRAULIC PRESSURE BOTH SYS. ACCOMPLISHED QRH PROCEDURES FOR TOTAL HYDRAULIC FAILURE.  ON BASE LEG AT 3000' AGL BOTH HYDRAULIC SYSTEMS CAME BACK TO NORMAL.  ACCOMPLISHED NORMAL LANDING.  FOUND RT HYD SYSTEM WITH EXCESSIVE AIR.  BLED BOTH SYSTEMS AND RAN ALL HYD COMPONENTS WITH ENGINES RUNNING AND ELECTRIC PUMP.  NO PROBLEMS NOTED.
